Pacific Journal of Mathematics

Second order differential operators with self-adjoint extensions.

Arnold L. Villone

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 261-266.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905856

Mathematical Reviews number (MathSciNet)
MR0385640

Zentralblatt MATH identifier
0311.47018

Subjects
Primary: 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)
Secondary: 34B25

Citation

Villone, Arnold L. Second order differential operators with self-adjoint extensions. Pacific J. Math. 58 (1975), no. 1, 261--266. https://projecteuclid.org/euclid.pjm/1102905856


Export citation

References

  • [1] N. Dunford and J. Schwartz, Linear Operators, Part II, Interscience Publishers, 1963.
  • [2] A. L. Villone, Self-adjoint differential operators. Pacific J. Math., 35 (1970), 517-531.
  • [3] A. L. Villone, Self-Adjoint Extensions of Symmetric Differential Operators, Pacific J. Math., 49 (1974), 569-577.